Pacific Journal of Mathematics

Compact operations, multipliers and Radon-Nikodým property in ${\rm JB}^*$-triples.

L. J. Bunce and C.-H. Chu

Article information

Source
Pacific J. Math., Volume 153, Number 2 (1992), 249-265.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635831

Mathematical Reviews number (MathSciNet)
MR1151560

Zentralblatt MATH identifier
0801.46057

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]
Secondary: 46H70: Nonassociative topological algebras [See also 46K70, 46L70]

Citation

Bunce, L. J.; Chu, C.-H. Compact operations, multipliers and Radon-Nikodým property in ${\rm JB}^*$-triples. Pacific J. Math. 153 (1992), no. 2, 249--265. https://projecteuclid.org/euclid.pjm/1102635831


Export citation

References

  • [I] C. Akemann, G. Pedersen and J. Tomiyama, Multipliers of C*-algebras, J. Funct. Anal., 13 (1973), 277-301.
  • [2] T Barton and R. Timoney, Weak* continuity of JB*-tripleproducts andappli- cations, Math. Scand., 59 (1986), 177-191.
  • [3] F. Bonsall and J. Duncan, Complete Normed Rings, Springer-Verlag, 1973.
  • [4] L. J. Bunce, The theoryand structureof dual JB-algebras,Math. Z., 180 (1982), 525-534.
  • [5] L. J. Bunce and C.-H. Chu, Dual spacesof JB*-triples and the Radon Nikodym property, preprint (1990). To appear in Math. Z.
  • [6] C.-H. Chu and B. Iochum, On the Radon-Nikodym property in Jordan triples, Proc. Amer. Math. Soc, 99 (1987), 462-464.
  • [7] C.-H. Chu and B. Iochum, Complementation of JB W*-triples in von Neumann algebras, Proc. Amer. Math. Soc, 108 (1990), 19-24.
  • [8] T. Dang and Y. Friedman, Classificationof J BW*-triple factors andapplica- tions, Math. Scand., 61 (1987), 292-330.
  • [9] J. Diestel and J. Uhl, Vector Measures, Math. Surveys, vol. 15, Amer. Math. Soc, Providence, RI, 1977.
  • [10] S. Dineen, The second dual of a JB*-triple system, Complex Analysis, Func- tional Analysis and Approximation Theory, North-Holland, 1986.
  • [II] S. Dineen and R. Timoney, The centroid of a JB*-triple system, Math. Scand., 62 (1988), 327-342.
  • [12] J. Dixmier, C*-algebras, North-Holland, 1977.
  • [13] N. Dunford and J. Schwartz, Linear Operators, Part I, Interscience, New York, 1958.
  • [14] C. M. Edwards and G. J. Rttimann, On facial structure of the unit ball in a JBW*-triple and its predual, J. London Math. Soc, 38 (1988), 317-322.
  • [15] Y. Friedman and B. Russo, Contractiveprojections on operator triple systems, Math. Scand., 52 (1983), 279-311.
  • [16] Y. Friedman and B. Russo, The structure of the predual of a JBW*-triple, J. Reine Angew. Math., 356 (1985), 67-89.
  • [17] Y. Friedman and B. Russo, The Gelfand-Naimark theoremfor JB*-triples,Duke Math. J., 53 (1986), 139-148.
  • [18] L. A. Harris, A generalisation of C*-algebras, Proc London Math. Soc, 42 (1981), 331-361.
  • [19] G. Horn, Classificationof JBW*-triples of type I, Math. Z., 196 (1987), 271- 291.
  • [20] G. Horn, Characterisation of the predual and ideal structure of aJBW*-triple, Math. Scand., 61 (1987), 117-133.
  • [21] G. Horn and E. Neher, Classification of JBW*-triples, Trans. Amer. Math. Soc, 306(1988), 553-578.
  • [22] W. Kaup, Algebraic characterisation of symmetric Banach manifolds, Math. Ann., 228(1977), 39-64.
  • [23] W. Kaup,A Riemann mapping theoremfor boundedsymmetric domains in complex Banach spaces,Math. Z., 183 (1983), 503-529.
  • [24] W. Kaup, Contractiveprojections on Jordan C*-algebras and generalisations, Math. Scand., 54(1984), 95-100.
  • [25] O. Loos, Bounded Symmetric Domains and Jordan Pairs,Lecture Notes, Irvine 1977.
  • [26] H. Upmeier, Symmetric Banach Manifolds and Jordan C*-algebras, North- Holland Math. Studies vol. 104, 1985.
  • [27] H. Upmeier, Jordan algebras in analysis, operators theory and quantum mechanics, CMBS Regional Conf. Ser. no. 67, Amer. Math. Soc, Providence, 1987.